# SDR AALA202212201740

- Difficulty date: October 22, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,938 hours, 35,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5311107720300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK FRONT WINDSHIELD FRAME RIGHT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0 RIGHT. MAINTENANCE REPLACED CONTINUITY FITTING PER EA 340118.
